Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/12482
Tipo do documento: Artigo
Título: Lines of principal curvature near singular end points of surfaces in R3
Autor: Tello, Jorge Manuel Sotomayor
Garcia, Ronaldo Alves
Resumo: In this paper are studied the nets of principal curvature lines on surfaces embedded in Euclidean 3−space near their end points, at which the surfaces tend to infinity. This is a natural complement and extension to smooth surfaces of the work of Garcia and Sotomayor (1996), devoted to the study of principal curvature nets which are structurally stable –do not change topologically– under small perturbations on the coefficients of the equations defining algebraic surfaces. This paper goes one step further and classifies the patterns of the most common and stable behaviors at the ends, present also in generic families of surfaces depending on one-parameter.
País: Outros
Unidade acadêmica: Instituto de Matemática e Estatística - IME (RG)
Citação: GARCIA, Ronaldo Alves; SOTOMAYOR, Jorge. Lines of principal curvature near singular end points of surfaces in R3. Advanced Studies in Pure Mathematics, Tóquio, v. 43, p. 437-462, 2006.
Tipo de acesso: Acesso Aberto
URI: http://repositorio.bc.ufg.br/handle/ri/12482
Data de publicação: 2006
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Ronaldo Alves Garcia - 2006.pdf261,43 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons